# SDR AALA202002259030

- Difficulty date: February 14, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 18,952 hours, 7,233 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR BEAM EXPANSION JOINT AT BS 540 AND RBL 3. REPLACED EXPANSION JOINT PER AARD 51-00-05-1.
